# SDR ASAA1159014

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 13,357 hours, 4,055 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 2750
- Condition: Failed
- Location: Apu
- Part time: 5,001 hours, 3,826 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND AFTER START CHECKLIST "DUAL BLEED" LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED APU BLEED CONTROL VLV GROUND TEST VERIFICATION OF APU BLEED CONTROL CHECKED NORMAL APU BITE CHECK SHOWS NO CURRENT FAILURES.
